# SDR 2017FA0000397

- Difficulty date: May 18, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N71551
- Make and model: Cessna 182M
- Aircraft serial: 18259662
- Engine: Cont O520*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE AFT BULKHEAD AND ALL FIVE VERTICAL FIN ATTACHMENT BOLTS WERE FOUND LOOSE.  THIS WAS CAUSED BY THE AFT BULKHEAD BEING UNDER DESIGNED.
